# SDR AALA20120412001

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 42,774 hours, 20,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FORWARD OVERWING UPPER EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECKED NORMAL.
